Translator Disclaimer
15 June 2014 Density of Zariski density for surface groups
Inkang Kim, Pierre Pansu
Duke Math. J. 163(9): 1737-1794 (15 June 2014). DOI: 10.1215/00127094-2690696

Abstract

We show that a surface group contained in a reductive real algebraic group can be deformed to become Zariski-dense, unless its Zariski closure acts transitively on a Hermitian symmetric space of tube type. This is a kind of converse to a rigidity result of Burger, Iozzi, and Wienhard.

Citation

Download Citation

Inkang Kim. Pierre Pansu. "Density of Zariski density for surface groups." Duke Math. J. 163 (9) 1737 - 1794, 15 June 2014. https://doi.org/10.1215/00127094-2690696

Information

Published: 15 June 2014
First available in Project Euclid: 12 June 2014

zbMATH: 1297.57070
MathSciNet: MR3217766
Digital Object Identifier: 10.1215/00127094-2690696

Subjects:
Primary: 51M10
Secondary: 57S25

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 9 • 15 June 2014
Back to Top